# SDR DALA2022092906386

- Difficulty date: October 24, 2020
- Submitted: September 29, 2022
- Operation: Air carrier
- Aircraft: N997AT
- Make and model: Boeing 717-200
- Aircraft serial: 55141
- Aircraft time: 53,328 hours, 36,894 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TOLERANCE EVALUATION IN REFERENCE TO ERA 588282-14AD. ASSOCIATED ER/A 14-588282 ADDED FOR AC 9545. UPDATED MONITOR TITLE. REFER TO ERA 588955-14AD AND MONITOR 1674753 FOR ADJACENT REPAIR WHICH ALSO IS PENDING STAGE II/ III DAMAGE TOLERANCE EVALUATION. NO CHANGE TO THIS LOG OR MASK. ERA 588282-14AD REV A IS NOW CURRENT. THIS LP MAY BE CLOSED AND REMOVED MONITOR INSPECTION PER ALERT 28SEP22 AND LOG COMMENTS. (LP #1639967)
